I HAVE A LYMPHOMA/22

IMMUNE BOOSTERS

 An aspect of the CHOP programme of Chemo is to give injections to assist the immune system in keeping up levels whilst the Chemo is in the body. As advised yesterday these, given by injection, seem to have some side effects, so today, here is my research.

There are indeed a whole raft of potential side effects from the RATIOGRASTIM INJECTIONS!From the top these include, possible allergic type reaction, increase of spleen size, itching, lower blood pressure,breathing difficulties, and face swelling being the ones most to be alerted to if they occur, as treatment should be stopped if so.

The lesser side effects are: skin paling as less red blood cells produced, the drug helps promote white cells,high levels of uric acid, low blood glucose levels,headaches, redness,swelling of limbs, nosebleeds, sore throat, cough, nausea,constipation, loss of appetite,ulcers in digestive tract,pain in passing urine, enlarged liver, plum coloured lesions on limbs, chest pain, rash, fatigue,etc, etc!

Going through that lot you wonder if there is anything missed that could react, but of course, not all side effects necessarily attack a single user like me.

SIDE EFFECTS.

Just the same, I have monitored a few that affect me, not seriously to date but are there nevertheless at some level, gladly nothing at the most serious levels.Here goes with my list!

Headache. Not severe but aware from time to time.

Nosebleed, cough, sore throat. I have experienced these on and off together with a stiff neck.

Constipation. See last week"s saga now covered by Senokot!

Plum coloured lesions. On Chemo 1 I had 3 days of a lesion on my temple and on 2 now, on my big toe.

Fatigue. The start of my injections coincides with the end of my steroid taking, so naturally, I have somewhat less energy than then, but all in all I have no problem with my energy levels

Urine. This is my key area as I seem to need to pass urine every 45 mins/1 hour and that braks my sleep pattern badly..

This is causing sleep problems again, and I am taking it up with my excellent GP for his advice today!

So, I do not do too badly in the raft of potential side effects, and the research has been valuable in ascertaining exactly what COULD obtain and what has taken place in practice and reality. It certainly underlines the benefit of knowing your drug from the outset,, so hopefully this has been helpful and informative. I shall certainly study closer all items I may be given in future times from the very start!

 

 

More by this Author


Comments

No comments yet.

    Sign in or sign up and post using a HubPages Network account.

    0 of 8192 characters used
    Post Comment

    No HTML is allowed in comments, but URLs will be hyperlinked. Comments are not for promoting your articles or other sites.


    Click to Rate This Article
    working